Stress Community
Vomit sensation after food poisening treatment
About This Community:

This patient support community is for discussions relating to stress, anger, chronic illness, depression, diabetes, diet and nutrition, divorce or relationship, family, fitness, headaches, memory, panic attacks, pregnancy, relaxation, sex, sleep, and work.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Vomit sensation after food poisening treatment

Getting a vomit sensation , happens after a food poisening with diahrea, got treated with Norflex, metrogyl and pharacemtemol for 3 days. 10 days have passed .Now no fever , healthy but some vomitting sensation from morning to evening ?

What should I do ?
973741_tn?1342346373
I think this is the wrong forum, but I had that too after a serious bout of food poisening.  If it persists, follow up with your doctor.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Stress Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ